This blog contains health questions asked from me and the answers that I have given. I am a Doctor working in Sri Lanka
Saturday, October 26, 2013
Vomiting with Clomfranil
Hi Doc! My mother is a depression patient and used to stress and tensions on small matters. M concerned about her health.She is 52 now. She took medicine named Clomfranil 25 (Clomipramine hydrochloride) earlier. Initially she was OK with it and after some sign of improvement she discontinued using it but after sometime when again she used it, it didn't suit her and she had vomiting so she didn't use it again. Now another doctor has prescribed her tablet named (Prodep) for stress and anxiety. Please tell me whether this medicine will suit her or not. Will there be any side effects for her like vomiting,insomnia or nausea etc.
I am waiting for your reply.
Prodep or fluoxetine has fewer side effects than Clomipramine. However, it can cause nausea and vomiting. It is a common side effect. Prodep does not cause drowsiness and dry mouth. These side effects are common with Clomipramine.